# SDR CALA2021053100766

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 117,873 hours, 18,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 DURING W/A FOUND SMALL WING PANEL MISSING, RT WING LEADING EDGE UNDER THE WING O/B OF #2 ENGINE. REFER TO ORIGINAL LOG PAGE 6343710. THIS LOG PAGE WAS CREATED TO INCLUDE PDA INFO. REPLACED PANEL 621CB REF IPC 57-41-10. TOMC HAS BEEN NOTIFIED.
